Jñānābha‎ > ‎

Volume 19 (1989)

Click here to download full PDF version of Volume 19 (1989)



CONTENTS

S.No.

TITLE

Author

Page No  

1.

ON A BEST APPROXIMATION THEOREM [PDF]

D. Roux and S. P. Singh

1-9

2.

A FIXED POINT THEOREM FOR CONTRACTION TYPE MAPPINGS OF CONVEX SPACES [PDF]

V.M. Sehgal and S. P. Singh

11-14

3.

UNIFORM SUMMABILITY-L OF ORTHONORMAL EXPANSIONS OF SUMMABLE FUNCTIONS [PDF]

Syed A. Husain

15-25

4.

COLLLINEATION INDUCED INCIDENEE RELATIONS [PDF]

R.H. Eddy

27-42

5.

THE K-TRANSFORMATION INDEX [PDF]

E. R. Negrin

43-61

6.

APPLICATIONS OF FIXED POINTS TO APPROXIMATION THEORY [PDF]

A. Carbone

63-67

7.

A REMARK ON A SMOOTHED FOURIER SERIES [PDF]

Maura Salvatori

69-73

8.

SLIP FLOW IN A ROTATING CHANNEL [PDF]

T. Lingaraju and V. V. Ramana Rao

75-89

9.

ON A CLASS OF ANALYTIC FUNCTIONS DEFINED BY USING HADAMARD PRODUCT [PDF]

A. M. Chaudhary and S. L. Shukla

91-101

10.

A NOTE OH CERTAIN GENERATING RELATIONS INVOLVING A CLASS OF POLYNOMIALS [PDF]

P. N. Shrivastava and S. S. Dhillon

103-108

11.

A NOTE ON SCATTERED SPACES [PDF]

R.H. Lagrange and R. E. Smithson

109-115

12.

CAPILLARY INSTABILITY OF A STREAMING HOLLOW CYLINDER [PDF]

A. E. Radwan

117-124

13.

RERTURBATIONS OF PERIGEE AND APOGEE DISTANCE OF EARTH'S SATELLITE ORBITS DUE TO EARTH'S OBLATENESS AND SOLAR RADIATION PRESSURE [PDF]

Z. A. Taqvi

125-142

14.

SERIES OF SQUARES OF LEGENDRE OF THE SECOND KIND [PDF]

H. Exton

143-148

15.

APPLICATIONS OF FIXED POINT THEOREMS [PDF]

A. Carbone

149-155

16.

ON THE INTEGRATION OF THE SYSTEM OF PARTIAL DIFFERENTIAL ASSOCIATED WITH THE TRIPLE HYPERGEOMETRI.S FUNCTION F (3) [PDF]

H. Exton

157-171

17.

KARLSSON'S MULTIPLE HYPERGEOMETRIC FUNCTION AND ITS CONFLUENT FORMS  [PDF]

R. C. Singh Chandel and P. K. Vishwakarma

173-185